# SDR SWAA2021031654628

- Difficulty date: March 1, 2021
- Submitted: March 16, 2021
- Operation: Air carrier
- Aircraft: N209WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32484
- Aircraft time: 54,294 hours, 32,128 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FCB BAFFLE CRACKED BETWEEN BS-500B-500C LBL-24 WL-154 / REMOVED AND REPLACED FCB BAFFLE B/S 500B 500C LBL 24 WL 154 AND CLIP AT B/S 500C IAW SRM 51-40-02 AND DWG 143A7505 REV: B 59899U 02MAR21
